Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Bump and bulging vein on my flaccid penis
    avatar
    jaybagel posted:
    For a long time, I have noticed this strange bump on the left side of my flaccid penis. This bump is attached to a thick, long bulging area that I could only assume to be a vein, though other veins in my penis are smaller and thinner. Sometimes the bulging vein/area isn't that thick and sometimes when I'm flaccid the bump isn't there but the bulging part isn't as intense. Is there any reason why I'd have this happening? In my opinion, I do not believe it is erectile dysfunction, my measurements are above average and I get erections regularly. There is no pain at all and it doesn't hurt if it were pressed on or touched. I've noticed the bump and bulging area go away when I get an erection. I do frequently masturbate, could this be a likely cause? I have no other explanation, but any thoughts or questions are appreciated. I would post a picture to be able to explain this more visually but I don't think it would be appropriate.
     
    avatar
    counterso responded:
    Veins are blue. If it's not blue, it's not a vein, likely it's a lymph channel. The shape of the venous structures below the surface of the skin on your penis will change over time with use. The more you use your penis, the more obvious these kinds of changes are likely to be. Just like any part of your body that gets use, changes happen.

    If it's not painful and not increasing in size to any noticeable degree, then it's probably normal. If you have specific concerns about it, please visit a urologist so they can look at it and make an accurate determination.

    E.D. has nothing to do with the look of your penis, only the function.


    Spotlight: Member Stories

    65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

    Helpful Tips

    check out a compound pharmacy for your testosterone replacement.
    Whether you're needing a 5mg or 0.5mg daily dose, you will probably save a lot of money by using a local coumpounding pharmacy. Compare ... More
    Was this Helpful?
    4 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.